Search Results for: 05A20

A generalization of Ivan Prodanov’s inequality

Krassimir T. Atanassov Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 21, 2015, Number 4, Pages 70—73 Download full paper: PDF, 121 Kb Details Authors and affiliations Krassimir T. Atanassov Department of Bioinformatics and Mathematical Modelling IBPhBME – … Continue reading

AMS Codes

This functionality is currently in “beta”. You can use the search box for specific AMS codes, which are not in the list. 00A65 05A15 05A19 05A20 05C20 05C40 05C69 11A07 11A25 11A41 11A51 11A55 11B05 11B25 11B37 11B39 11B50 11B65 … Continue reading